# SDR SIMA0195

- Difficulty date: January 19, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 460000043SHPAL
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT BL 18.3L WAS FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK AT BL 18.3L IAW SAAB 340 SRM 72LKS 3079.  AIRCRAFT RETURNED TO SERVICE.  (M)
